# SDR 97ZZZX1844

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932H
- Make and model: Doug DC3C
- Aircraft serial: 34368
- Engine: Pwa R183092
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Power Section
- Part time: 3,685 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT HAD JUST LEVELED OFF AND WAS AT CRUISE POWER.  ENGINE STARTED TO LOSE OIL PRESSURE.  ENGINE WAS SHUT DOWN AND LANDED AT JHW.  FOUND METAL IN OIL AND IN OIL SCREEN.  SUSPECT INTERNAL FAILURE.
